×

zbMATH — the first resource for mathematics

Sur certains espaces fibrés holomorphes sur une variété de Stein. (French) Zbl 0094.28104

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] CARTAN (Henri) . - Variétés analytiques complexes et cohomologie , Colloque sur les fonctions de plusieurs variables [ 1953 , Bruxelles], p. 41-45. - Liège, G. Thone ; Masson, 1953 (Centre belge de Recherches mathématiques). Zbl 0053.05301 · Zbl 0053.05301
[2] CHEVALLEY (Claude) . - On the topological structure of solvable groups , Annals of Math., Series 2, t. 42, 1941 , p. 669-675. Zbl 0025.24301 | JFM 67.0077.02 · Zbl 0025.24301 · doi:10.2307/1969255 · www.emis.de
[3] CHEVALLEY (Claude) . - Theory of groups , vol. 1. - Princeton, Princeton University Press, 1946 (Princeton mathematical Series, 8). Zbl 0063.00842 · Zbl 0063.00842
[4] GRAUERT (Hans) . - Analytische Faserungen über holomorph-vollständigen Räumen , Math. Annalen, t. 135, 1958 , p. 263-273. Zbl 0081.07401 · Zbl 0081.07401 · doi:10.1007/BF01351803 · eudml:160618
[5] GRAUERT (Hans) . - Analytic fibre bundles over holomorphically complete spaces , Seminars on analytic functions, vol. 1. - Princeton, Institute for advanced Study, 1959 . Zbl 0094.28102 · Zbl 0094.28102
[6] IWASAWA (Kenkichi) . - On some types of topological groups , Annals of Math., Series 2, t. 50, 1949 , p. 507-558. MR 10,679a | Zbl 0034.01803 · Zbl 0034.01803 · doi:10.2307/1969548
[7] OKA (Kiyoshi) . - Sur les fonctions analytiques de plusieurs variables , IX : Domaines finis sans point critique intérieur, Jap. J. of Math., t. 23, 1953 , p. 97-155. Zbl 0053.24302 · Zbl 0053.24302
[8] Séminaire Henri Cartan, t. 4, 1951 - 1952 : Théorie des fonctions de plusieurs variables . - Paris, École Normale Supérieure (multigraphié). Numdam · Zbl 0049.06404 · numdam.org:80
[9] SERRE (Jean-Pierre) . - Quelques problèmes globaux relatifs aux variétés de Stein, Colloque sur les fonctions de plusieurs variables ( 1953 , Bruxelles), p. 57-68. - Liège, G. Thone ; Paris, Masson, 1953 (Centre belge de Recherches mathématiques). Zbl 0053.05302 · Zbl 0053.05302
[10] STEIN (Karl) . - Ueberlagerungen holomorph-vollständiger komplexer Räume , Archiv der Math., t. 7, 1956 , p. 354-361. Zbl 0072.08002 · Zbl 0072.08002 · doi:10.1007/BF01900686
[11] YOSIDA (K.) - A theorem concerning the second fundamental theorem of Lie , Proc. Imp. Acad. Tokyo, t. 13, 1937 , p. 301-304. Zbl 0019.15702 | JFM 63.1000.04 · Zbl 0019.15702 · doi:10.3792/pia/1195579950 · www.emis.de
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.